# SDR AU971392

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C30P
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 263132914
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FUSELAGE LONGERON FITTING CRACKED.
